MAUDE Adverse Event Report: ZIMMER BIOMET, INC. C/M 16 & 25MM PLUG WITH NOZZLE; EXTREMITIES IMPLANT

ZIMMER BIOMET, INC. C/M 16 & 25MM PLUG WITH NOZZLE; EXTREMITIES IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 32810502604, interchangeable humeral assembly, lot # 65942779.Catalog #: 32810504301, interchangeable ulnar assembly plasma, lot # 65579058.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : requested but not returned by hospital.
 
Event or Problem Description
It was reported that a patient had a primary surgery on approximately 2 months ago which was just washed out a month later was performed due to infection.The bearings were exchanged during washout.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
After further review, it was determined to be not reportable as review of the sterile certs indicates the devices were sterilized per validated process / requirements.
 
Additional Manufacturer Narrative
(b)(4).After further review, it was determined to be not reportable as review of the sterile certs indicates the devices were sterilized per validated process / requirements.

Brand Name
C/M 16 & 25MM PLUG WITH NOZZLE
Common Device Name
EXTREMITIES IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17913682
Report Number0001822565-2023-02837
Device Sequence Number17993420
Product Code JDC
UDI-Device Identifier00889024274082
UDI-Public(01)00889024274082(17)280515(10)66014334
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-8105-038-00
Device Lot Number66014334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale